research centers


Search results: Found 1

Listing 1 - 1 of 1
Sort by

Article
On Generalized Continuous Fuzzy Proper Function from a Fuzzy Topological Space to another Fuzzy Topological Space
تعميم حول الدالة الفعلية الضبابية المستمرة من فضاء تبولوجي ضبابي الى فضاء تبولوجي ضبابي آخر

Authors: Munir A. Al.Khafaje منير عبد الخالق الخفاجي --- Yusra Jarallah Ajeel يسرى جارالله عجيل
Journal: Baghdad Science Journal مجلة بغداد للعلوم ISSN: 20788665 24117986 Year: 2019 Volume: 16 Issue: 1 Supplement Pages: 237-241
Publisher: Baghdad University جامعة بغداد

Loading...
Loading...
Abstract

The purpose of this paper is to introduce and study the concepts of fuzzy generalized open sets, fuzzy generalized closed sets, generalized continuous fuzzy proper functions and prove results about these concepts.

الهدف من هذا البحث هو تقديم ودراسة مفاهيم المجموعة المفتوحة العامة الضبابية, المجموعة المغلقة العامة الضبابية, الدالة المستمرة العامة الضبابية وأثبات النتائج حول هذه المفاهيم.

Listing 1 - 1 of 1
Sort by
Narrow your search

Resource type

article (1)


Language

English (1)


Year
From To Submit

2019 (1)